The Differential Form Spectrum of Hyperbolic Space.
Manuscripta mathematica, Tome 33 (1980), pp. 365-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
simply connected, complete, (n+1)-dimensional manifold having constant curvature -1, spectrum of the Laplacian acting on square integrable p- forms, separation of variables
@article{MM2_1980__33_154755,
author = {Harold Donnelly},
title = {The {Differential} {Form} {Spectrum} of {Hyperbolic} {Space.}},
journal = {Manuscripta mathematica},
pages = {365--386},
year = {1980},
volume = {33},
zbl = {0464.58020},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_154755/}
}
Harold Donnelly. The Differential Form Spectrum of Hyperbolic Space.. Manuscripta mathematica, Tome 33 (1980), pp. 365-386. http://geodesic.mathdoc.fr/item/MM2_1980__33_154755/